Search


 

Antidepressants caused weight gain. Please suggest a personalized diet to lose weight. - Answered in Fitness Expert

... through your query which says you are on anti-depression medicine. And you are concerned about weight gain but as I can see the details given your height is 175 ... … View thread »

Which antidepressant is less likely to cause hyperhidrosis? - Answered in Psychiatry

... propensity of an antidepressant medicine to cause hyperhidrosis differs on a patient to patient basis, Mirtazapine and Bupropion are less likely to cause it ... … View thread »

Can antidepressants cause emotional numbness? - Answered in Psychiatry

... gone through your query and understand your concern. It is true that SSRIs (selective serotonin reuptake inhibitor) make the person emotionally blunt when on a ... … View thread »

Do antidepressants cause low sex drive? - Answered in Sexology

The second option is to replace Prozac with some other antidepressants ... I generally prefer Mirtazapine or SNRI (serotonin-norepinephrine reuptake inhibitors) when such a situation arises but there are variety of antidepressants which can work for you … View thread »

Can I take antidepressants only when needed and not continuously? - Answered in Psychiatry

But for some reason, I do not want to take antidepressants ... Or maybe any other antidepressant which I can take a couple of times and then be antidepressants free … View thread »

How to deal with antidepressant discontinuation syndrome? - Answered in Psychiatry

... is unlikely here as there had been no change in drug dosage recently unless you had missed a dose. These brain zaps could be due to stress ... … View thread »

I want to go off antidepressants but have trouble sleeping. What can I do? - Answered in Psychiatry

I have been on the following antidepressants for two years … View thread »

Is there a possibility that antidepressants can cause absence of sex drive? - Answered in Family Physician

... blood work (attachment removed to protect patient identity) looks normal. I do have some questions for you though. Did you have normal puberty as ... … View thread »

Is it advisable to stop antidepressants on own? - Answered in Psychiatry

... you are feeling stable for at least six months to a year, then you can try to cut down medication gradually. You can try tapering off the medication ... … View thread »

Can panic attack occur while taking antidepressants? - Answered in Psychiatry

... anxiety, panic attacks, uneasiness, hot or cold flushes, sleep disturbance, low grade fever could all be the symptoms of Venlafaxine withdrawal. Did you ... … View thread »

Get Help for Your Health Issue?

Ask a Doctor Now!